Journal of Dynamics and Differential Equations

, Volume 22, Issue 3, pp 463–471

Periodic Solutions of Pendulum-Like Perturbations of Singular and Bounded \({\phi}\)-Laplacians

Article

DOI: 10.1007/s10884-010-9172-3

Cite this article as:
Bereanu, C., Jebelean, P. & Mawhin, J. J Dyn Diff Equat (2010) 22: 463. doi:10.1007/s10884-010-9172-3

Abstract

In this paper we study the existence and multiplicity of periodic solutions of pendulum-like perturbations of bounded or singular \({\phi}\)-Laplacians. Our approach relies on the Leray-Schauder degree and the upper and lower solutions method.

Keywords

Curvature operators Periodic problem Pendulum-like non linearities Leray-Schauder degree Upper and lower solutions 

Mathematics Subject Classification (2000)

34B15 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Institute of Mathematics “Simion Stoilow” of the Romanian AcademyBucharestRomânia
  2. 2.Department of MathematicsWest University of TimişoaraTimişoaraRomânia
  3. 3.Institut de Mathématique et PhysiqueUniversité Catholique de LouvainLouvain-la-NeuveBelgique